EconPapers    
Economics at your fingertips  
 

Harmonic Exponential Convex Functions and Inequalities

Muhammad Uzair Awan (), Muhammad Aslam Noor () and Khalida Inayat Noor ()
Additional contact information
Muhammad Uzair Awan: Government College University Faisalabad
Muhammad Aslam Noor: COMSATS University Islamabad
Khalida Inayat Noor: COMSATS University Islamabad

A chapter in Differential and Integral Inequalities, 2019, pp 231-264 from Springer

Abstract: Abstract In this chapter, we intend to introduce and study a new class of harmonic exponential h-convex functions. We show that this class includes several new and previously known classes of harmonic convex functions. We derive several Hermite–Hadamard type integral inequalities. Numerous special cases are also discussed.

Date: 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-27407-8_5

Ordering information: This item can be ordered from
http://www.springer.com/9783030274078

DOI: 10.1007/978-3-030-27407-8_5

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-27407-8_5